Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A Note on the Monomial Conjecture


Author: S. P. Dutta
Journal: Trans. Amer. Math. Soc. 350 (1998), 2871-2878
MSC (1991): Primary 13D02; Secondary 13H10
MathSciNet review: 1466948
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Several cases of the monomial conjecture are proved. An equivalent form of the direct summand conjecture is discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 13D02, 13H10

Retrieve articles in all journals with MSC (1991): 13D02, 13H10


Additional Information

S. P. Dutta
Affiliation: Department of Mathematics, University of Illinois, 1409 West Green Street, Urbana, Illinois 61801,
Email: dutta@math.uiuc.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-98-02158-8
PII: S 0002-9947(98)02158-8
Received by editor(s): July 20, 1996
Additional Notes: This work was partially supported by an NSA grant and an NSF grant.
Article copyright: © Copyright 1998 American Mathematical Society